# SDR 9606609308

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FORWARD GALLEY DOOR LOWER HINGE CUTOUT PAN.  REPAIRED PAN (P/N 5910084-159) PER EA 93-099539.
